# SDR 96ZZZX1949

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39WP
- Make and model: Cessna 650
- Aircraft serial: 6500039
- System (JASC): 2760 · Drag Control System
- Part: Filter
- Part number: 20544470
- Condition: Failed
- Location: Lt Wing Spoiler
- Part time: 5,517 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION OPERATION 10, ITEM CARD 27-20 INSPECTION REVEALED FILTER SEPARATED FROM MOUNTING FLANGE IN THE END OF ELBOW FITTING PERMITTING IT TO SLIDE BACK AND FORTH WITHIN THE FITTING.  THIS NEGATES FILTERING.  REPLACED ELBOW FILTER FITTING.  SUBMITTER STATED IT APPEARS TO BE POOR DESIGN.  THIS IS THE 2ND FITTING FOUND FAILED IN A 6-MONTH PERIOD AND 323 FLIGHT HOURS.  (LT WING.)
